# SDR FDEA2019121313222

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960008201
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD FLAP LWR L/E SURFACE HAS 2EA GOUGES AT THE INBD HINGE WHERE THE   AERODYNAMIC COVER PANEL MAKES CONTACT (INBD AND OTBD OF THE LUG FITTINGS) REPAIRED R/H WING INBD LWR L/E SURFACE AT THE INBD HINGE WHERE THE AERODYNAMIC   COVER PANEL MAKES CONTACT IAW AIRBUS A300-600 SRM 51-10-00, 57-50-00, 51-73-10, 51-40-  21, 51  21, 51-40-44, 51-21-10, 51-75-10, AIRBUS A300-600 NTM PT.6 51-10-08 AND PT.7 51-70-00-401,   AND   AIRBUS A300-600 AMM 27-50-11-04.
